MAUDE Adverse Event Report: ACCURATE SURGICAL & SCIENTIFIC INSTRUMENTS CORP. SEMKIN BIPOLAR FORCEPS W/STOPS STR. 14CM, TIP 0.7MM DIA.

ACCURATE SURGICAL & SCIENTIFIC INSTRUMENTS CORP. SEMKIN BIPOLAR FORCEPS W/STOPS STR. 14CM, TIP 0.7MM DIA.
Catalog Number 121040BP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the healthcare facility, a second-degree burn to chin was noted during a rhytidectomy while using the bipolar forceps.
 
Additional Manufacturer Narrative
The bipolar forceps was not returned for evaluation after three good faith effort (gfe) attempts were made requesting the device's return as well as additional information regarding use of device.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history records (dhr) could not be reviewed.It has been determined that the most recent purchases of this device by the reporting healthcare facility occurred in april and june of 2018.Therefore, the device was manufactured over seven years ago.No complaints for bipolar forceps 121040bp are on record.It is not known what accessory cord or generator setting were used with the forceps during the procedure.It has not been possible to confirm this alleged malfunction due to insufficient information.If additional relevant information becomes available in the future, the complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
SEMKIN BIPOLAR FORCEPS W/STOPS STR. 14CM, TIP 0.7MM DIA.
Common Device Name
BIPOLAR FORCEPS
Manufacturer (Section D)
ACCURATE SURGICAL & SCIENTIFIC INSTRUMENTS CORP.
300 shames dr.
westbury NY 11590
Manufacturer (Section G)
ACCURATE SURGICAL & SCIENTIFIC INSTRUMENTS CORP.
300 shames dr.
westbury NY 11590
Manufacturer Contact
marie bonazinga
300 shames dr.
westbury, NY 11590
5163332570
MDR Report Key22103343
Report Number2434839-2025-00001
Device Sequence Number12543414
Product Code GEI
UDI-Device Identifier00841645100546
UDI-Public841645100546
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K811820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number121040BP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient RaceWhite